# SDR ORJA9656

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7578578
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE FOR LEFT OIL STRAINER CLOGGING LIGHT.  REMOVED AND REPLACED RIGHT (NR2) ENGINE OIL AND OIL FILTER.  LEAKS AND OPS CHECK NORMAL AT THIS TIME.  (M)
